# SDR SWAA2021031753666

- Difficulty date: March 1, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LH VAPOR BARRIER VERTICAL STIFFENER CRACKED; LBL 30; LWR RADIUS; MARKED / REMOVED AND REPLACED BS 663 L/H VAPOR BARRIER VERTICAL STIFFENER; LBL 30 IAW SRM 51-40-02-0G-0 AND DWG # 111A1000
